# SDR SWAA2023120718254

- Difficulty date: November 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION ON UPPER SURFACE STA 747 TO 765 RBL 22. MRKD<[01] AFT CARGO COMPARTMENT RT SIDEPLATE CHANNEL DAMAGE BETWEEN STA 747 TO STA 767; RBL 22; WL 155 WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2. SIDEPLATE CHANNEL ASSEMBLY TO BE REPLACED; REFERENCE NRC TTG8Q00PFA62 FOR WORK PREFORMED.;[02] VERIFIED WORK IN C/A #1 (RII)
